# SDR 2000ZZZX400

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47686
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770427
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Clevis Bolt
- Part number: 400910
- Condition: Chafed
- Location: Nlg
- Part time: 456 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND ON APPROACH TO CAK, AIRCRAFT LANDED WITH NOSE GEAR RETRACTED RESULTING IN DAMAGE THE AIRCRAFT.  SUBSEQUENT INVESTIGATION REVEALED THE NOSE GEAR CENTERING ATTACH BOLT (PIPER P/N 400-910), HAD COME IN CONTACT WITH NOSE GEAR DOOR ACTUATION-AFT TUBE ASSY, (PIPER P/N 95771-0), PREVENTING EXTENSION OF THE GEAR.  SUBMITTER STATED BASED ON THE MARKS CONTAINED ON THE TUBE ASSY, IT APPEARED THAT CONDITION HAD EXISTED FOR A PERIOD OF TIME PRIOR TO THIS OCCURRENCE.
